# SDR IPXA2022021979160

- Difficulty date: January 19, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N570UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35667
- Aircraft time: 52,869 hours, 8,566 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: 141U5876107
- Condition: None
- Location: Sta 240 And 270
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D2DAMAGE ON MAIN DECK FLOOR PANEL ASSY (P/N : 141U5876-107) BETWEEN STA 240 AND STA 270, AND BETWEEN RBL 40 AND RBL 60.FABRICATE NEW FLOOR PANEL I.A.W UPS EO B747-5320-42648-A.
